# SDR P5CA0200632

- Difficulty date: January 24, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 4,208 hours, 720 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: NONE
- Part serial: NONE
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BS 560 - RBL - 45, WL - 118 SEAT TRACK CRACKED.  REPAIRED BY SPLICED IN SECTION OF SEAT TRACK IAW 400F SRM 53-00-52, PG 251
